urologist-icon

Erectile dysfunction

I am taking antidepressant medicine for four years. Average 3 mg. I am unmarried. I have erection problem while masturbations.
views-icons 20 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Erectile dysfunction

doctor profile image
Poornachandra Tejaswi S Bangalore | General Physician
Answered
Hi Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological but other conditions like diabetes, hypertension, hormonal imbalances and intake of certain drugs can be the cause so these should be ruled out..treatment mainly depends upon underlying cause if its psychogenic counseling with psychiatrist with meditation, yoga etc will help...they may prescribe certain medication as well to maintain erections..if its orgainic cause it should be dealt accordingly kindly consult psychiatrists they will do the needful....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO